# SDR USAA011189

- Difficulty date: August 31, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR C/O BEARSTRAP CORRODED 3 INCHES BY 5 INCHES, BS 485 AND BS 440 AND BS 420.  INSTALLED FILLER AND DOUBLER AND 2 TRIPLERS PER EA NR 85292.  (M)
